# SDR ASOA01288

- Difficulty date: December 17, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN TXK, THE FORWARD SECTION OF EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE ALLOWED THE BATTERIES FOR THE EMERGENCY LIGHTS TO CHARGE IN THE ARM POSITION.  THEN MAINTENANCE PERFORMED OPERATIONAL CHECKS OUT OF THE ARM POSITION.  NO DEFECTS WERE NOTED.  FOUND BATTERIES OK.  AIRCRAFT OK FOR SERVICE.  (M)
